The Neumann problem for the general Lavrent'ev–Bicadze equation
Differencialʹnye uravneniâ, Tome 9 (1973) no. 2, pp. 320-324
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_2_a13,
author = {L. M. Nevostruev},
title = {The {Neumann} problem for the general {Lavrent'ev{\textendash}Bicadze} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {320--324},
year = {1973},
volume = {9},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_2_a13/}
}
L. M. Nevostruev. The Neumann problem for the general Lavrent'ev–Bicadze equation. Differencialʹnye uravneniâ, Tome 9 (1973) no. 2, pp. 320-324. http://geodesic.mathdoc.fr/item/DE_1973_9_2_a13/